# SDR ASAA2016080917661

- Difficulty date: August 9, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 9,998 hours, 3,274 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EEC LOGGED LONG TIME CHANNEL B FAULT 75-20832. T3 SIGNAL OUT OF RANGE.  ACFT GROUNDED.  PERFORMED NR 2 ENGINE BITE TEST.  NO FAULTS FOUND ON RECENT FAULTS NOR FAULT HISTORY.  PERFORMED INITIAL EVALUATION, IAW FIM 75-33, TASK 802.  ELECTRONIC ENGINE CONTROL SHOWS NO FAULTS..
